Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Upper abdominal pain, sweating profusely, pain under left breast. Taking omeprazole for bowel inflammation. Treatment?

I have upper abdominal pain which has lasted now for 15 months. I sweat profusely in the morning and have the pain. most times it wakes me up during the night. the pain is just under my left bust. i have had shingles last year. i have had a gastroscopy which showed inflammation of the bowel. i am taking omeprazole for this. i still have the pain which is a burnng pain feeling like someone has punched me just under the left bust high up on the abdomen . If I get upset the pain is worse. when i wake i am sweating and want to do a wee. the pain seems to be relieved but is still there.
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From your description, I hope the presence of an ulcer has been ruled out? Owing to your presentation, an ulcer should be ruled out, with the help of an endoscopic examination.

As you mentioned, you were diagnosed with an inflamed bowel. You are on a proton pump inhibitor which will help in reducing gastric acid irritation and gas production.

It would also be advisable to add anti-spasmodic medication to your routine as this will greatly help in treating your condition.

Please visit the doctor for a more elaborate diagnosis as just inflammation of the bowel is not sufficient.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Mukesh Porwal's  Response
hi! thanks for your query on HCM. pain under left bust with profuse sweating especially during night associated with burning sensation and getting aggravated by emotional stress calls for attention. as this could be associated with some complication in the heart. you should get your blood pressure checked. get an electrocardiogram done to rule out a cardiac problem. get in touch for further query.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor